# SDR ASAA2025042258647

- Difficulty date: April 22, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 58,483 hours, 17,534 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN IS CRAKED AT RIB 7 IB SIDE 26 IN FROM TE. GROUNDED - YES. REPAIRED L/H HORIZONTAL STAB LOWER SKIN AT RIB 7 I/B SIDE 26IN FROM T/E IAW B737-800 SRM 55-10-01-2R-11 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES & INTERVAL INSEPCTION AT 9,000 FLIGHT CYCLES BY DVI & LFEC INSPECTION.
